Actron Ibuprofen Drug Information [ Bayer Schering Pharma ]
Table of content
Actron Ibuprofen category:
Actron Ibuprofen companies and manufacturers:
Actron Ibuprofen forms, composition and dosages:
- Capsule; Oral; Ibuprofen 200 mg
- Capsule; Oral; Ibuprofen 400 mg
- Capsule; Oral; Ibuprofen 600 mg
- Tablet; Oral; Ibuprofen 400 mg
Indications, usages and classification codes:
- M01AE01 - Ibuprofen
There is an additional general information about this medication active ingredient ibuprofen:
Pharmacological actionNSAIDs, a derivative of phenylpropionic acid, ibuprofen has anti-inflammatory, analgesic and antipyretic effect.
The mechanism of action is associated with inhibition of COX activity - the main enzyme metabolism of arachidonic acid, which is a precursor of prostaglandins, which play a major role in the pathogenesis of inflammation, pain and fever. Analgesic effect is due to both peripheral (indirectly, through suppression of prostaglandin synthesis), and a central mechanism (due to inhibition of prostaglandin synthesis in the central and peripheral nervous system). Inhibits platelet aggregation.
For topical use anti-inflammatory and analgesic action. Reduces morning stiffness, increased the amount of motion in joints.
PharmacokineticsWhen oral administered ibuprofen almost completely absorbed from the gastrointestinal tract. Simultaneous food intake slows the rate of absorption. Metabolised in the liver (90%). T1 / 2 is 2-3 hours.
80% of the dose excreted in urine mainly as metabolites (70%), 10% - unchanged, 20% eliminated through the intestine in the form of metabolites.
Why is Actron Ibuprofen prescribed?Inflammatory, degenerative diseases of joints and spine (including rheumatic and rheumatoid arthritis, ankylosing spondylitis, osteoarthritis), articular syndrome in patients with acute gout, psoriatic arthritis, ankylosing spondylitis, tendonitis, bursitis, sciatica, traumatic inflammation of soft tissue and musculoskeletal apparatus. Neuralgia, myalgia, pain in infectious and inflammatory diseases of ENT organs, bursitis, algomenorrhea, headache and toothache. Fever in infectious and inflammatory diseases.
Dosage and administrationSetting individually, depending on etiology of disease, severity of clinical manifestations. When administered rectally or adult single dose of 200-800 mg, the frequency of reception - 3-4; for children - 20-40 mg / kg in divided doses.
Topical applied within 2-3 weeks.
The maximum daily dose for adults when administered oral or rectally or is 2.4 g.
Oral, after a meal. Rheumatoid arthritis - by 0.8 g 3 times a day in osteoarthrosis and ankylosing spondylitis - by 0.4-0.6 g 3-4 times a day, in juvenile rheumatoid arthritis - at 30-40 mg / kg / day in several stages.
When soft tissue injuries, sprains - 1.6-2.4 g / day in divided doses.
At moderate pain syndrome - 1.2 g per day.
Actron Ibuprofen side effectsDigestive system: frequently - nausea, anorexia, vomiting, epigastric discomfort, diarrhea, possibly the development of erosive and ulcerative lesions of the gastrointestinal tract; rare - bleeding from the gastrointestinal tract, long-term use possible liver problems.
Central nervous system and peripheral nervous systems: frequently - headache, dizziness, sleep disturbances, agitation, visual impairment.
Hemopoietic system: long-term use may be anemia, thrombocytopenia, agranulocytosis.
Urinary tract: long-term use possible renal dysfunction.
Allergic reactions: often - skin rash, Quincke's edema, rarely - aseptic meningitis (usually in patients with autoimmune diseases), bronchospasm syndrome.
Local reactions: when topical used may be hyperemia of the skin, burning or tingling.
ContraindicationsErosive-ulcerative lesions in the gastrointestinal tract exacerbation, diseases of the optic nerve, "aspirin triad", hemodyscrasia, pronounced renal dysfunction and / or liver, children age (to 6 years), hypersensitivity to ibuprofen.
Using during pregnancy and breastfeedingDo not use ibuprofen in the III trimester of pregnancy. Application I and II trimesters of pregnancy is justified only in cases where the expected benefit to the mother than the possible harm to the fetus.
This medication ibuprofen in small amounts excreted in breast milk. Possible using in lactation for pain and fever. If necessary, prolonged use or use in high doses (800 mg / 24 h), should decide on the termination of breastfeeding.
Special instructionsPrecautions are used with the attendant liver and kidney diseases, chronic heart failure, with dyspeptic symptoms before treatment, immediately after surgery, with indications of a history of gastrointestinal bleeding in diseases of the digestive tract, allergic reactions associated with NSAID intake.
In the course of treatment requires systematic monitoring of the liver and kidneys, peripheral blood picture.
It should not be applied externally to the damaged skin.
Actron Ibuprofen drug interactionsWith simultaneous use of ibuprofen reduces the effect of antihypertensive agents (ACE inhibitors, beta-blockers), diuretics (furosemide, hypothiazide).
With the simultaneous use of anticoagulants may enhance their action.
With simultaneous application of SCS increases the risk of side effects from the gastrointestinal tract.
With the simultaneous application of ibuprofen may displace from compounds with plasma proteins indirect anticoagulants (acenocoumarol), derivatives of hydantoin (phenytoin), oral hypoglycemic drugs sulfonylurea derivatives.
With the simultaneous use of amlodipine may be a slight reduction of antihypertensive action of amlodipine, with acetylsalicylic acid - decreased concentration of ibuprofen in blood plasma, with baclofen - described a case of toxic gain of baclofen.
When applied simultaneously with warfarin may increase bleeding time, were also observed microhematuria, bruises with hydrochlorothiazide - perhaps a slight reduction of antihypertensive action of hydrochlorothiazide, captopril - may reduce antihypertensive effect of captopril, with cholestyramine - moderately decrease absorption of ibuprofen.
With simultaneous application of lithium carbonate increased the concentration of lithium in blood plasma.
With simultaneous application of magnesium hydroxide increases the initial absorption of ibuprofen, with methotrexate - increases the toxicity of methotrexate.
Actron Ibuprofen in case of emergency / overdoseIn case of overdose, call your local poison control center or emergency services.
Symptoms of overdose may include: dizziness; fast eye movements that you cannot control; slow breathing or short periods of time without breathing; blue color around the lips, mouth, and nose.
Storage conditionsIn a dry, protected from light place, at temperatures below 25°C. Expiration date for ibuprofen: 3 years.
PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!
- Adex 200 BCM
- Adex Forte Dexxon
- Adex Liqui-Gels Dexxon
- Adfen Adcock Ingram
- Adivon Ederka Farmaceuticos
- Adran BCM
- Advel Hexal
- Advil Wyeth
- Advil Children's Fruit Flavor Wyeth
- Advil Children's Grape Flavor Wyeth
- Advil Extra Strength Wyeth
- Advil Extra Strength Liquidui-Gels Wyeth
- Advil Gel Wyeth
- Advil Ibuprofen Wyeth
- Advil Infants' Wyeth
- Advil Junior Strength Wyeth
- Advil Liqua Wyeth
- Advil Lyqi-Jels Wyeth; Catalent U.K. Swindon Encaps
- Advil Mono Wyeth; PSI
- Advil Pediatric Drops Wyeth
- Acido Mefenamico Mintlab
- Acinic Adelco Chromatourgia Athinon, E. Colocotronis Bros.
- Aciril L. Manetti H. Roberts
- Aclin Alphapharm
- Acoflam Goldshield Pharmaceuticals
- ACT-3 Wyeth
- Actifed Dia Advance Pfizer
- Actifedrin Lozenges Investi Farma
- Actifen GlaxoSmithKline
- Actimidol GlaxoSmithKline
- Actinoma Orva Ilac
- Actiprofen GlaxoSmithKline; Bayer Schering Pharma; Sanofi-Aventis
- Actiquim Quimica y Farmacia
- Actirin BCM
- Actron Bayer Schering Pharma
- Actron Ibuprofeno Bayer Schering Pharma
- Actron Pediatrico Bayer Schering Pharma
- Actron Rapida Accion Bayer Schering Pharma
- Actroneffix Bayer Schering Pharma
- Acudor Ferring